|
[1]
|
Tutte, W.T. (1947) A Family of Cubical Graphs. Mathematical Proceedings of the Cambridge Philosophical Society, 43, 459-474. https://doi.org/10.1017/s0305004100023720
|
|
[2]
|
Tutte, W.T. (1959) On the Symmetry of Cubic Graphs. Canadian Journal of Mathematics, 11, 621-624. https://doi.org/10.4153/cjm-1959-057-2
|
|
[3]
|
Chao, C. (1971) On the Classification of Symmetric Graphs with a Prime Number of Vertices. Transactions of the American Mathematical Society, 158, 247-256. https://doi.org/10.1090/s0002-9947-1971-0279000-7
|
|
[4]
|
Praeger, C.E., Wang, R.J. and Xu, M.Y. (1993) Symmetric Graphs of Order a Product of Two Distinct Primes. Journal of Combinatorial Theory, Series B, 58, 299-318. https://doi.org/10.1006/jctb.1993.1046
|
|
[5]
|
Praeger, C.E. and Xu, M.Y. (1993) Vertex-Primitive Graphs of Order a Product of Two Distinct Primes. Journal of Combinatorial Theory, Series B, 59, 245-266. https://doi.org/10.1006/jctb.1993.1068
|
|
[6]
|
Wang, R.J. and Xu, M.Y. (1993) A Classification of Symmetric Graphs of Order 3p. Journal of Combinatorial Theory, Series B, 58, 197-216. https://doi.org/10.1006/jctb.1993.1037
|
|
[7]
|
Li, C.H. (2001) On Finite S-Transitive Graphs of Odd Order. Journal of Combinatorial Theory, Series B, 81, 307-317. https://doi.org/10.1006/jctb.2000.2012
|
|
[8]
|
Conder, M. and Dobcsányi, P. (2002) Trivalent Symmetric Graphs on up to 768 Vertices. The Journal of Combinatorial Mathematics and Combinatorial Computing, 40, 41-63.
|
|
[9]
|
Zhou, J.X. and Feng, Y.Q. (2009) Tetravalent One-Regular Graphs of Order 2pq. Journal of Algebraic Combinatorics, 29, 457-471. https://doi.org/10.1007/s10801-008-0146-z
|
|
[10]
|
Zhou, J.X. and Feng, Y.Q. (2010) On Symmetric Graphs of Valency Five. Discrete Mathematics, 310, 1725-1732. https://doi.org/10.1016/j.disc.2009.11.019
|
|
[11]
|
Alaeiyan, M. and Akbarizadeh, M. (2019) Classification of the Pentavalent Symmetric Graphs of Order 18p. Indian Journal of Pure and Applied Mathematics, 50, 485-497. https://doi.org/10.1007/s13226-019-0340-9
|
|
[12]
|
Guo, S.T., Zhou, J.X. and Feng, Y.Q. (2011) Pentavalent Symmetric Graphs of Order 12p. The Electronic Journal of Combinatorics, 18, P233. https://doi.org/10.37236/720
|
|
[13]
|
Hua, X.H. and Feng, Y.Q. (2011) Pentavalent Symmetric Graphs of Order 8p. Journal of Beijing Jiaotong University, 35, 132-135, 141. (In Chinese)
|
|
[14]
|
Hua, X.H., Feng, Y. and Lee, J. (2011) Pentavalent Symmetric Graphs of Order 2pq. Discrete Mathematics, 311, 2259-2267. https://doi.org/10.1016/j.disc.2011.07.007
|
|
[15]
|
Ling, B. (2017) Classifying Pentavalent Symmetric Graphs of Order 24p. Bulletin of the Iranian Mathematical Society, 43, 1855-1866.
|
|
[16]
|
Ling, B., Wu, C.X. and Lou, B.G. (2014) Pentavalent Symmetric Graphs of Order 30p. Bulletin of the Australian Mathematical Society, 90, 353-362. https://doi.org/10.1017/s0004972714000616
|
|
[17]
|
Pan, J., Lou, B. and Liu, C. (2013) Arc-Transitive Pentavalent Graphs of Order 4pq. The Electronic Journal of Combinatorics, 20, P36. https://doi.org/10.37236/2373
|
|
[18]
|
Ding, S.Y., Ling, B., Lou, B. and Pan, J. (2016) Arc-Transitive Pentavalent Graphs of Square-Free Order. Graphs and Combinatorics, 32, 2355-2366. https://doi.org/10.1007/s00373-016-1717-8
|
|
[19]
|
Li, Y.T. and Feng, Y.Q. (2010) Pentavalent One-Regular Graphs of Square-Free Order. Algebra Colloquium, 17, 515-524. https://doi.org/10.1142/s1005386710000490
|
|
[20]
|
Meymandi, M.A., Alaeiyan, M. and Scapellato, R. (2022) Classification of the Pentavalent Symmetric Graphs of Order 8pq. International Journal of Group Theory, 11, 259-270.
|
|
[21]
|
Dickson, L.E. (1958) Linear Groups with an Exposition of the Galois Field Theory. Dover.
|
|
[22]
|
Robinson, D.J. (1982) A Course in the Theory of Groups. Springer-Verlag.
|
|
[23]
|
The GAP Group, GAP-Groups (2024) Algorithms, and Programming, Version 4.13.1. https://www.gap-system.org/
|
|
[24]
|
Bosma, W., Cannon, J. and Playoust, C. (1997) The MAGMA Algebra System I: The User Language. Journal of Symbolic Computation, 24, 235-265. https://doi.org/10.1006/jsco.1996.0125
|
|
[25]
|
Cameron, P.J., Omidi, G.R. and Tayfeh-Rezaie, B. (2006) 3-Designs from PGL(2,q). The Electronic Journal of Combinatorics, 13, R50. https://doi.org/10.37236/1076
|
|
[26]
|
Guo, S. and Feng, Y. (2012) A Note on Pentavalent s-Transitive Graphs. Discrete Mathematics, 312, 2214-2216. https://doi.org/10.1016/j.disc.2012.04.015
|
|
[27]
|
Li, C.H. and Pan, J.M. (2008) Finite 2-Arc-Transitive Abelian Cayley Graphs. European Journal of Combinatorics, 29, 148-158. https://doi.org/10.1016/j.ejc.2006.12.001
|
|
[28]
|
Praeger, C.E. (1993) An O’nan-Scott Theorem for Finite Quasiprimitive Permutation Groups and an Application to 2-Arc Transitive Graphs. Journal of the London Mathematical Society, 2, 227-239. https://doi.org/10.1112/jlms/s2-47.2.227
|
|
[29]
|
Sabidussi, G. (1964) Vertex-Transitive Graphs. Monatshefte für Mathematik, 68, 426-438. https://doi.org/10.1007/bf01304186
|
|
[30]
|
Conway, J.H., Curtis, R.T., Norton, S.P., Parker, R.A. and Wilson, R.A. (1985) Atlas of Finite Groups. Oxford University Press.
|
|
[31]
|
Gorenstein, D. (1982) Finite Simple Groups. Plenum Press.
|